Blood test results

Hi all

I posted recently with a sudden increase in my TSH levels. So I took your advice and did a private test from blue horizon.

Results Range

Free T4 17.38 12-22

Free T3. 5.20 3.1-6.8

Tsh 1.89. 0.27 - 4.20

T4 total 109.6. 64.5 - 142.


Anti - thyriodperoxidase. 276.5. <34. High

Does this mean I have Hashimotos ?

So the last result must have been an anomaly as Tsh was 8.49 so very high. I have increased my meds to 125mg per day and has eventually helped my tinnitus but about a day a week not sleeping at night at all. Don't know why there would be such a difference except I did have a bad cold which affected my stomach.

Plus can anyone answer the different drug issues. I take 100mg of activis and 25mg of mercury pharma. Now the Chemist has given me the 100 mg of activis but 25 mg of wockhardt, they say it's all the same ! And give you a look. Can I have some advice on this as I feel it might be affecting my sleep or tinnitus levels. Should I start insisting on certain companies?

Thanks everyone

2 Replies

  • Yes you have Hashi's and no, your high TSH was not an anomaly. What happens during Hashi's is that your hormones, and therefore your TSH vary wildly as what is left of your thyroid tries to cope.

    The treatment of Hashi's is to treat with levothyroxine to suppress TSH and level off production. The end result will be the same - no thyroid gland, but the road there will be less rocky.

    At least that is my understanding of the process. I'm not a doctor, but they understand so little anyway......

  • Louise, what Ruthi says is the same as my experience. I started off hypo was ok for a few years then became very unwell and it was due to raised TPO antibodies or Hashis.

    I also experienced problems with Mercury pharma 25mcg tabs when i was on 125 mcg (!00 of Actavis/Almus) You could perhaps ask for 50mcg tabs of Actavis to cut in half or take on alternate days so that you don't have to have the MP tabs!

You may also like...